Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Instabilities of longitudinal convection rolls in an inclined layer

Title data

Clever, Richard M. ; Busse, Friedrich H.:
Instabilities of longitudinal convection rolls in an inclined layer.
In: Journal of Fluid Mechanics. Vol. 81 (1977) Issue 1 . - pp. 107-127.
ISSN 0022-1120
DOI: https://doi.org/10.1017/S0022112077001931

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors > Lehrstuhl Theoretische Physik IV - Univ.-Prof. Dr. Friedrich H. Busse
Result of work at the UBT: No
DDC Subjects: 500 Science > 530 Physics
Date Deposited: 26 Jan 2021 10:40
Last Modified: 17 May 2021 07:01
URI: https://eref.uni-bayreuth.de/id/eprint/62458